# SDR CA120118007

- Difficulty date: January 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD AND AIR TURNBACK.  ACFT WAS AT 11,000 FT WHEN RT ENGINE VIBRATION LEVEL INCREASED THEN ITT WENT TO 1100.
